# SDR IPXA10161027

- Difficulty date: June 9, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 10,566 hours, 6,813 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: A57960650006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, LT OTBD FLAP INBD L/E CHAFED.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 57-50-00 PARA 4H FIG 208.
